# SDR DALA2021112907309

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N104DN
- Make and model: Airbus A321-211
- Aircraft serial: 10009
- Aircraft time: 2,716 hours, 1,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 24 EEPL LIGHT INOP. FOUND WIRE DE-PINNED UNDER SEAT ROW. REQ NEW WIRE HARNESS. REF A321 IPC 33-51-09-24R ITEM 170. PLACED ON MEL 33-50-03B. PLACARD INSTALLED NO M PROCEDURES. REPLACED WIRE HARNESS REF A321 AMM 33-50. CKS GOOD. MEL AND PLACARD REMOVED. (LP#8157188)
